Im am a little concerned here now.....has anyone in this fourm ever did a shot and not get the red blotch mark ...i always get one...but the friday shot just 2 days ago ive had no reaction with rash or markings....before i did my shot.as i was attaching the needle tip...i thought there was more than usual primer dribble from the tip....i made sure i didnt dial the shot before i attached the needle...i did everything right...but i did get the slight headaches and eye pain as usual...maybe i missed some....anyone go tru this?....NO MARK ON SKIN
I found my first few shots had a really obvious red spot quite quickly but has time has gone by it can take up to 3 or 4 days for my blotch to show up. Staright after shot no mark on skin other than tiny pin *****...
As my blotch increases so do my sides and they tend to be most intense on days 3 and 4 after the shot..
Btw, are you on Roche or Scherring's interferon? I believe they have different pharmocokinetics.
Lol, yeah, Roche make valium and all sorts of other things. I do believe they made the Thalidomide back in the 60's....
Pharmacokinetics (in Greek: “pharmacon” meaning drug and “kinetikos” meaning putting in motion, the study of time dependency; sometimes abbreviated as “PK”) is a branch of pharmacology dedicated to the determination of the fate of substances administered externally to a living organism. In practice, this discipline is applied mainly to drug substances, though in principle it concerns itself with all manner of compounds ingested or otherwise delivered externally to an organism, such as nutrients, metabolites, hormones, toxins, etc.
In response to the question, "pharmakeia" is the Greek word that's translated "witchcraft" or "sorcery" in Gal. 5:20, i.e. one of the "works of the flesh". This Greek word is the source of our English words like "pharmacy", "pharmaceutical", etc. Drugs are inferred
i never had any reaction at shot site... maybe a little red, but thats about it... but my friend denise had bad reactions every time big red welts.. everyone is so different with this, the hep itself and the reaction to the meds.. its crazy
make sure you are varying where you do the shot - left thigh, right thigh, left stomach, right stomach, and then start over
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.